I'm 8 months pregnant and was prescribed amoxillin for my

Patient

Q: I'm 8 months pregnant and was prescribed amoxillin for my tooth. I by accident took twice the dosage every 8 hours for the liquid suspension for three full days, should i be concerned?

Doctor

A:   Hello
Welcome to Ask The Doctor. We are here to help you.

You have not overdosed yourself. It is just that you have taken high dose. As such it is not going to cause any problem. You might just experience, loose stools, vomiting's and abdominal upset in such case.
Just take good amount of yog hurt in diet.
In case you get any loose stools or abdominal upset,visit your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews